RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 165–170 (Mi mz6663)  

This article is cited in 4 scientific papers (total in 4 papers)

Intersection of a sequence of imbedded closed sets

N. N. Vakhania, I. N. Kartsivadze

Computing Center, Academy of Sciences of the Georgian SSR

Abstract: A note on the metrical conditions for the intersection of imbedded bounded closed sets in Banach spaces to be nonempty.

Full text: PDF file (426 kB)

English version:
Mathematical Notes, 1968, 3:2, 106–109

Bibliographic databases:

UDC: 519.5
Received: 19.07.1967

Citation: N. N. Vakhania, I. N. Kartsivadze, “Intersection of a sequence of imbedded closed sets”, Mat. Zametki, 3:2 (1968), 165–170; Math. Notes, 3:2 (1968), 106–109

Citation in format AMSBIB
\Bibitem{VakKar68}
\by N.~N.~Vakhania, I.~N.~Kartsivadze
\paper Intersection of a~sequence of imbedded closed sets
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 165--170
\mathnet{http://mi.mathnet.ru/mz6663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236676}
\zmath{https://zbmath.org/?q=an:0172.16104|0162.44302}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 106--109
\crossref{https://doi.org/10.1007/BF01094329}


Linking options:
  • http://mi.mathnet.ru/eng/mz6663
  • http://mi.mathnet.ru/eng/mz/v3/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Z. Chelidze, “Intersection of a sequence of embedded closed sets in a Banach space”, Math. Notes, 63:2 (1998), 272–275  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. Z. Chelidze, “On critical values of numerical parameters characterizing intersections of embedded sets”, Math. Notes, 68:2 (2000), 263–269  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. Z. Chelidze, P. L. Papini, “Some remarks on the intersection of embedded sets”, Math. Notes, 80:3 (2006), 428–434  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Castillo, JMF, “Approximation of the limit distance function in Banach spaces”, Journal of Mathematical Analysis and Applications, 328:1 (2007), 577  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:414
    Full text:185
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020